# SDR ASOA05270

- Difficulty date: March 29, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW NOTICED LT ENGINE ITT RISE IN EXCESS OF 800 DEGREES ITT AND REDUCED THE POWER ON THE ENGINE TO BRING IT WITHIN ITT LIMITS AT WHICH TIME THE ENGINE BEGAN TO SURGE.  AN EMERGENCY WAS DECLARED AND JUST PRIOR TO THE CREW SHUTTING DOWN THE LT ENGINE, IT RETURNED TO NORMAL AND STOPPED SURGING.  THE DECISION WAS MADE TO LEAVE THE LT ENGINE RUNNING AND CONTINUED, AC LANDED SAFELY.  MAINT PERFORMED ENGINE RUNS AT ALL POWER SETTINGS IAW MM.  NO DEFECTS WERE NOTED.  AC OK FOR SERVICE. (K)
